RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 48, Number 3  


Partial regularization method for nonmonotone variational inequalities
D. A. Dyabilkin, I. V. Konnov
355
Exact penalties for optimization problems with 2-regular equality constraints
E. R. Avakov, A. V. Arutyunov, A. F. Izmailov
365
Investigation of variational problems by direct methods
V. G. Butov
373
Projection onto polyhedra in outer representation
E. A. Nurminski
387
Duality theory of optimal adaptive methods for polyhedral approximation of convex bodies
G. K. Kamenev
397
Optimal first- to sixth-order accurate Runge–Kutta schemes
E. A. Alshina, E. M. Zaks, N. N. Kalitkin
418
Numerical solution to systems of delay integrodifferential algebraic equations
S. S. Dmitriev, E. B. Kuznetsov
430
Parabolicity of the quasi-gasdynamic system of equations, its hyperbolic second-order modification, and the stability of small perturbations for them
A. A. Zlotnik, B. N. Chetverushkin
445
The weakly dissipative version of the Kolmogorov–Arnold–Moser theory and practical calculations
R. I. Bogdanov, M. R. Bogdanov
473
Finite-difference method for the Navier–Stokes equations in a variable domain with curved boundaries
A. B. Usov
491
Piecewise parabolic method on a local stencil for ideal magnetohydrodynamics
M. V. Popov, S. D. Ustyugov
505
Building correct estimation algorithms as a constrained optimization problem
A. Yu. Smetanin
529
Letter to the editorial board
I. M. Sobol'
536
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020